Baer-invariants, isologism, varietal laws and homology

C. R. Leedham-Green Queen Mary College, London, England Susan McKay Queen Mary College, London, England

TBD mathscidoc:1701.331500

Acta Mathematica, 137, (1), 99-150, 1973.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{c.1973baer-invariants,,
  title={Baer-invariants, isologism, varietal laws and homology},
  author={C. R. Leedham-Green, and Susan McKay},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240771175209},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={99-150},
  year={1973},
}
C. R. Leedham-Green, and Susan McKay. Baer-invariants, isologism, varietal laws and homology. 1973. Vol. 137. In Acta Mathematica. pp.99-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240771175209.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved